MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 60 CM; SCS LEAD
Model Number 3156
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Inadequate Pain Relief (2388)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 1 of 3: reference mfr.Report: 1627487-2018-13000, reference mfr.Report: 1627487-2018-13001, reference mfr.Report: 1627487-2018-13002.It was reported the patient suffered a fall and then experienced ineffective stimulation.To address the issue, the physician explanted and replaced the patient¿s three leads.Postoperatively, effective therapy was restored.
 
Event or Problem Description
Device 1 of 3:reference mfr.Report: 1627487-2018-13001,reference mfr.Report: 1627487-2018-13002.

Brand Name
QUATTRODE LEAD, 3/6MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8185156
Report Number1627487-2018-13000
Device Sequence Number13998027
Product Code LGW
UDI-Device Identifier05414734406079
UDI-Public05414734406079
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number3156
Device Lot Number4990099
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer12/31/2018
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3156, SCS LEAD; MODEL 3186, SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age46 YR